# SDR MALA090030

- Difficulty date: February 21, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 24,761 hours, 27,137 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 294-301
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON RT CENTER AISLE SEAT TRACK BL 0 STA 294 TO  STA 301.  REPAIRED.
